# SDR AALA990401

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Rt Mlg Door
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT T1911 - AFTER TAKEOFF, THE RIGHT MAIN GEAR OPEN LIGHT STAYED ILLUMINATED AFTER RAISING THE GEAR HANDLE.  CREW RAN CHECK LIST PROCEDURES AND THE RIGHT MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOOR SENSOR, CYCLED LANDING GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
